# SDR NOCA02306

- Difficulty date: March 15, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE E-PATH LIGHTS MOST FORWARD RIGHT SIDE BY R1 INOP.  THE SOCKET FOR THE LIGHT WAS RESEATED, LIGHT THEN FUNCTION PROPERLY.
